# SDR ASOA2013022803082

- Difficulty date: February 24, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 29,329 hours, 25,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY LIGHT 2ND FROM AFT INOP.  RELAMPED CABIN CEILING EMERGENCY LIGHT AT 4-5CD IAW AMM 33-51-16, OPS CHECKED GOOD.
